Increase in Nature Throid - pain in heart

I switched from Levothryoxine to Nature Throid 5 weeks ago. I was on 50mg Levo and so started Nature Throid at half a grain. After 3 weeks, my arms and legs started to feel heavy again so my doctor (who I see privately) suggested I increase by a quarter and then half a grain. I am now on three quarters of Nature Throid and am now experiencing a mild intermittent pain on the left side of my heart area and a dull headache which comes and go. I understand headaches can be a side effect of Nature Throid but not sure about the slight pain in my heart area. Is this something that can occur when over medicated or toxic? I'm not sure whether to decrease or increase my Nature Throid as I took 100mg when I was on Levo previously for a short while and went hyper. Any advice would be appreciated. Thank you

3 Replies

oldestnewest
  • Nik, overmedication usually presents as anxiety, jitters, tremors, palpitations and racing heart and diarrhoea. Go back to the dose you were on before you increased and see whether the pain stops and then try increasing by 1/4 grain 7/14 days later.

  • Thanks Clutter, I will give it a go

  • Just wondering if the heart pain was resolved. I'm having that experience with nature thyroid too. I've been on it about 8 weeks after being in t4 only for nearly a year. Thanks

You may also like...